# SDR AWXA200601668

- Difficulty date: September 13, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 61,145 hours, 42,695 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645262BF
- Part serial: MA2795
- Condition: Debonded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND LEFT WING NR 4 SPOILER PANEL HAS A DISBONDED AREA ON LOWER SURFACE WBL 87.75 - WBL 180.75, 23.5' FROM INBOARD EDGE, 10" FROM AFT EDGE.  REPLACED NR 4 SPOILER PANEL IAW B737-300 AMM 27-62-12-4.
